# SDR AALA202501222553

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 35,236 hours, 15,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE BREAK ASSEMBLY PANEL AT STA 540 BETWEEN LBL 0.07 TO LBL 24.82. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
